MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) KIT AFFIRM ATT SYSTEM; SYSTEM, BLOOD CULTURING

BECTON, DICKINSON & CO. (SPARKS) KIT AFFIRM ATT SYSTEM; SYSTEM, BLOOD CULTURING
Model Number 446255
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Medical device expiration date: unknown.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported when opening a kit affirm att system the ampule broke exposing the patient to the contents.The patient spat it out and rinsed their mouth with water.There is no report of further issue."customer problem: atts vial contents accidentally got in the patient's month the liquid got in patient's mouth, she spat it out immediately, and rinsed her mouth with water.Customer does not have any injuries and feels fine.".

Brand Name
KIT AFFIRM ATT SYSTEM
Common Device Name
SYSTEM, BLOOD CULTURING
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
MDR Report Key11327874
Report Number1119779-2021-00303
Device Sequence Number858435
Product Code LIO
UDI-Device Identifier30382904462551
UDI-Public30382904462551
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K920536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number446255
Device Catalogue Number446255
Device Lot NumberB01C0146M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;